MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM ELONGATED STABILIZER; PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS SYSTEM ELONGATED STABILIZER; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a pectus stabilizer was placed in the patient and removed.The surgeon decided not to use it and did not allege any malfunction.No additional patient consequences have been reported.
 
Event or Problem Description
Further assessment of the event determined that this is not a complaint.There was no alleged malfunction of the device, and the surgeon decided not to use it.Therefore, this is not a reportable event.

Brand Name
PECTUS SYSTEM ELONGATED STABILIZER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9602662
Report Number0001032347-2020-00078
Device Sequence Number1964906
Product Code HRS
UDI-Device Identifier00841036124120
UDI-Public00841036124120
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-3802
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;